I have burning feet, increased anxiety,tremors,difficulty breathing,tightness in the muscles and neck, weak legs, fatigue and dizzy. Are these normal side effects?
Everybody has different side effects from taking this medication. I was on a small dose, but I remember having a lot of dizziness (not to the point where I couldn't stand, but the way I saw things seemed delayed), and a lot of insomnia. Fatigue was also an issue and can simply be managed by taking the medication at night. Drowsiness is only a temporary side effect, so if you take it at night, you shouldn't wake up feeling groggy. If you are taking Lexapro for anxiety, then tightness and breathing issues could be a side effect of increased anxiety, which means Lexapro may not be the right medication for you, but it all depends on severity and whether or not you can handle the side effects because you should get used to them over time.
Oh, I feel bad that you've endured those terrible side effects from your Lexapro. I didn't have ANY of the side effects you mentioned, really none at all from day one. Lexapro has worked wonders for me for my GAD and severe depression. But honestly, if I had as many side effects as you're experiencing, I wouldn't take another pill until I talked to my Dr... I hope the best for you, and that they resolve it soon, meds are supposed to make you feel better--not so much worse! Don't accept anything less than your Dr.'s full attention... you're worth it!
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Feb 2012 • 1 answer
Posted 24 Feb 2016 • 5 answers
Posted 28 Jan 2017 • 3 answers
Posted 14 Aug 2017 • 3 answers
Posted 1 day 14 hours ago • 0 answers